CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 2  |  Page : 200-201

Docetaxel-induced hand foot syndrome: "No dose is a safe dose"


Department of Medical Oncology, Jawaharlal Institute of Post Graduate Medical Education and Research, Puducherry 6, India

Correspondence Address:
Ankit Jain
HIG 251, Thiruvikas Street, Lawspet Ashok Nagar, Puducherry 8
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.95534

Rights and Permissions

Docetaxel is an important chemotherapeutic agent used in the management of many solid tumors. The most important side effect of this drug is myelosupression. We report a case of carcinoma breast that developed severe hand-foot syndrome at 75 mg/m 2 doses of docetaxel. The exact mechanism of this side effect in not known. All the physicians using this drug must be aware of this side effect.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4478    
    Printed165    
    Emailed1    
    PDF Downloaded415    
    Comments [Add]    
    Cited by others 2    

Recommend this journal